# SDR SWAA2020110322804

- Difficulty date: October 11, 2020
- Submitted: November 3, 2020
- Operation: Air carrier
- Aircraft: N905WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36617
- Aircraft time: 43,114 hours, 25,940 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WHEEL WELL VAPOR BARRIER IS CRACKED AT BS 663 RBL 45 WL 152 TO RBL 48 WL 149 AND REQUIRES PERMANENT REPAIR ACTION.  REMOVED AND REINSTALLED RT WHEEL WELL VAPOR BARRIER BS 663 RBL 6 TO RBL 61 FOR PERMANENT REPAIR ACTION, IAW SRM 51-40-02 REF DWG 111A1000 AND DWG 111A1001.  89004U 19OCT20.  REPAIRED OF VAPOR BARRIER RT WAS ACCOMPLISHED ON CUSTOMER CARD U238242.
